IEEE - Institute of Electrical and Electronics Engineers, Inc. - A note on long non-hamiltonian cycles in one class of Digraphs

Ninth International Conference on Computer Science and Information Technologies (CSIT)

Author(s): Samvel Kh Darbinyan ; Iskandar A. Karapetyan
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 September 2013
Conference Location: Yerevan, Armenia
Conference Date: 23 September 2013
Page(s): 1 - 6
ISBN (Electronic): 978-1-4799-2461-5
ISBN (Paper): 978-1-4799-2460-8
DOI: 10.1109/CSITechnol.2013.6710337
Regular:

Let D be a strong digraph on n ≥ 4 vertices. In [3, Discrete Applied Math., 95 (1999) 77-87)], J. Bang-Jensen, Y. Guo and A. Yeo proved the following theorem: if (*) d(x) + d(y) ≥ 2n-1... View More

Advertisement